MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 61 to 80 of 1572

61
Semi-classical standing waves for nonlinear Schrodinger equations at structurally stable critical points of the potential

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.15, no.5, pp.1859 - 1899, 2013

62
TECHNIQUES FOR SMOOTHING AND SPLITTING IN THE CONSTRUCTION OF TIGHT FRAME GABOR WINDOWS

Jang, Sumi; Jeong, Byeongseon; Kim, Hong Ohresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.11, no.1, 2013-01

63
Extensions of Bessel sequences to dual pairs of frames

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.34, no.2, pp.224 - 233, 2013-03

64
Effects of fresh and aged traffic-related particles on breathing pattern, cellular responses, and oxidative stress

Diaz, Edgar A.; Chung, Yeonseungresearcher; Lamoureux, Denise P.; Papapostolou, Vasileios; Lawrence, Joy; Long, Mark S.; Mazzaro, Vicente; et al, AIR QUALITY ATMOSPHERE AND HEALTH, v.6, no.2, pp.431 - 444, 2013-06

65
CLASS NUMBER DIVISIBILITY OF QUADRATIC FUNCTION FIELDS IN EVEN CHARACTERISTIC

Bae, Sung-Hanresearcher; Jung, Hwanyup, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.1357 - 1365, 2013-07

66
Existence of clustering high dimensional bump solutions of superlinear elliptic problems on expanding annuli

Byeon, Jaeyoungresearcher; Kim, Seunghyeok; Pistoia, Angela, JOURNAL OF FUNCTIONAL ANALYSIS, v.265, no.9, pp.1955 - 1980, 2013-11

67
Rough solutions of the fifth-order KdV equations

Guo, Zihua; Kwak, Chulkwang; Kwon, Soonsikresearcher, JOURNAL OF FUNCTIONAL ANALYSIS, v.265, no.11, pp.2791 - 2829, 2013-12

68
뇌기능 연결성 모델링을 위한 통계적 방법

김성호researcher; 박창현, 응용통계연구, v.29, no.6, pp.1129 - 1145, 2016

69
Refined restricted inversion sequences

Kim, Dongsuresearcher; Lin, Zhicong, Seminaire Lotharingien de Combinatoire, v.78B, 2017

70
Domain Decomposition Methods Using Dual Conversion for the Total Variation Minimization with L-1 Fidelity Term

Lee, Chang-Ockresearcher; Nam, Chang Min; Park, Jong Ho, JOURNAL OF SCIENTIFIC COMPUTING, v.78, no.2, pp.951 - 970, 2019-02

71
On a problem of Hasse and Ramachandra

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, OPEN MATHEMATICS, v.17, pp.131 - 140, 2019-03

72
Deciding whether there are infinitely many prime graphs with forbidden induced subgraphs

Brignall, Robert; Choi, Hojin; Jeong, Jisu; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.257, pp.60 - 66, 2019-03

73
AVERAGE VALUES ON THE JACOBIAN VARIETY OF A HYPERELLIPTIC CURVE

Chung, Jiman; Im, Bo-Haeresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.56, no.2, pp.333 - 349, 2019-03

74
Early Correction of N-Methyl-D-Aspartate Receptor Function Improves Autistic-like Social Behaviors in Adult Shank2(-/-) Mice

Chung, Changuk; Ha, Seungmin; Kang, Hyojin; Lee, Jiseok; Urn, Seung Min; Yan, Haidun; Yoo, Ye Eun; et al, BIOLOGICAL PSYCHIATRY, v.85, no.7, pp.534 - 543, 2019-04

75
Pricing contingent convertible bonds: An analytical approach based on two-dimensional stochastic processes

Choe, Geon Horesearcher; Jang, Hyun Jin; Na, Young Hoon, STATISTICS & PROBABILITY LETTERS, v.148, pp.43 - 53, 2019-05

76
l-adic étale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, ACCEPT

77
Galois deformation theory for norm fields and flat deformation rings

Kim, Wansuresearcher, JOURNAL OF NUMBER THEORY, v.131, no.7, pp.1258 - 1275, 2011-07

78
THE CLASSIFICATION OF p-DIVISIBLE GROUPS OVER 2-ADIC DISCRETE VALUATION RINGS

Kim, Wansuresearcher, MATHEMATICAL RESEARCH LETTERS, v.19, no.1, pp.121 - 141, 2012

79
The Relative Breuil-Kisin Classification of p-Divisible Groups and Finite Flat Group Schemes

Kim, Wansuresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.17, pp.8152 - 8232, 2015

80
SOME TWO-WEIGHT AND THREE-WEIGHT LINEAR CODES

Li, Chengju; Bae, Sunghanresearcher; Yang, Shudi, ADVANCES IN MATHEMATICS OF COMMUNICATIONS, v.13, no.1, pp.195 - 211, 2019-02

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0